# SDR SWAA2018052922246

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 42,096 hours, 24,801 cycles
- System (JASC): 3160 · Central Display
- Part: Control Unit
- Part number: 4081600930
- Part serial: 31694411
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, YAW DAMPER, CA DUS AND CTR DU BLANKED, BOTH EEC'S ALT. CA VHF AND NAV RADIOS BLANK AND INOPERATIVE, ALTITUDE BLANK IN HUD, TR1 WOULD NOT DEPLOY ON LANDING, LNAV INOP.  R&R DISPLAY ELECTRONIC UNIT PER MT.
